# SDR DHL200072442C

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Eroded
- Location: Rt Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C CHECK,  NR 2 ENGINE RT COWL,  LOWER SKIN AFT MIDDLE SECTION IS ERODED.  INSTALLED EXTERNAL DOUBLER REPAIR AT NR 2 ENGINE RT FWD COWL PER SRM 54-10-3 FIG 6.  ALODINED AND PRIMED PER SRM 51-10-2
